Journal of Mathematical Modeling, Volume (9), No (1), Year (2020-12) , Pages (31-44)

Title : ( Lower Bound Approximation of nonlinear Basket Option with Jump-Diffusion )

Authors: yasser taherinasab , Ali Reza Soheili , Mohammad Amini ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We extend the method presented G. Xu and H. Zheng [Int. J. Theor. Appl. Finance, 17(1)(2014), pp. 21-36] for the general case. We develop a numerical analytic formula for pricing nonlinear basket options with jump diffusion model. We derive an easily computed method by using the asymptotic expansion to find the approximate value of the lower bound of nonlinear European basket call prices, since a nonlinear basket option is generally not closed-form. We use Split Step Backward Euler and Compensated Split Step Backward Euler methods with Monte Carlo simulation to check the validity of the presented method.


, Basket option, Nonlinear stochastic differential equations, Poisson process, Split Step Backward Euler method
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Taherinasab, Yasser and Soheili, Ali Reza and Amini, Mohammad},
title = {Lower Bound Approximation of nonlinear Basket Option with Jump-Diffusion},
journal = {Journal of Mathematical Modeling},
year = {2020},
volume = {9},
number = {1},
month = {December},
issn = {2345-394X},
pages = {31--44},
numpages = {13},
keywords = {Basket option; Nonlinear stochastic differential equations; Poisson process; Split Step Backward Euler method},


%0 Journal Article
%T Lower Bound Approximation of nonlinear Basket Option with Jump-Diffusion
%A Taherinasab, Yasser
%A Soheili, Ali Reza
%A Amini, Mohammad
%J Journal of Mathematical Modeling
%@ 2345-394X
%D 2020